# SDR VTZA97156

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Wire
- Condition: Broken
- Location: Left Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6312 - IAD-JFK - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO LEFT ENGINE EGT WENT TO ZERO AND THEN FLUCTUATED BETWEEN ZERO AND 200 DEGREES.  MAINTENANCE INSPECTED AND FOUNDED BROKEN WIRE AND SHIELDING AT ZONE 2 CONNECTOR.  MAINTENACNE REPAIRED BROKEN WIRE AND SHIELDING, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE. (M)
